Skip to main content
Log in

Perturbations of weakly hyperbolic invariant sets of two-dimension periodic systems

  • Mathematics
  • Published:
Vestnik St. Petersburg University: Mathematics Aims and scope Submit manuscript

Abstract

The question of structural stability is one of the most important areas in a present-day theory of differential equations. In this paper, we study small C 1 perturbations of a systems of differential equations. We introduce the concepts of a weakly hyperbolic invariant set K and leaf Y for a system of ordinary differential equations. The Lipschitz condition is not assumed. We show that, if the perturbation is small enough, then there is a continuous mapping h, i.e., KK Y, where K Y is a weakly hyperbolic set of the perturbed equation system. Moreover, we show that h(Y) is a leaf of the perturbed system.

This is a preview of subscription content, log in via an institution to check access.

Access this article

Subscribe and save

Springer+ Basic
EUR 32.99 /Month
  • Get 10 units per month
  • Download Article/Chapter or Ebook
  • 1 Unit = 1 Article or 1 Chapter
  • Cancel anytime
Subscribe now

Buy Now

Price excludes VAT (USA)
Tax calculation will be finalised during checkout.

Instant access to the full article PDF.

Similar content being viewed by others

References

  1. V. A. Pliss and G. R. Sell, “Perturbations of attractors of differential equations,” J. Differ. Equ. 92, 100–124 (1991).

    Article  MATH  MathSciNet  Google Scholar 

  2. V. A. Pliss and G. R. Sell, “Approximation dynamics and the stability of invariant sets,” J. Differ. Equ. 149, 1–51 (1997).

    Article  MathSciNet  Google Scholar 

  3. Pliss V.A., Integral Sets of Periodic Systems of Differential Equations (Nauka, Moscow, 1977) [in Russian].

    MATH  Google Scholar 

  4. N. A. Begun, “On the stability of sheet invariant sets of two-dimensional periodic systems,” Vestn. St. Petersburg Univ.: Math. 45, 145–152 (2012).

    Article  MATH  MathSciNet  Google Scholar 

  5. N. A. Begun, “On closure of a leaf invariant set of a perturbed system,” Differ. Uravn. Processy Upr., No. 1, 80–88 (2013).

    Google Scholar 

  6. V. N. Monakov, “Location of integral surfaces in quasilinear systems of differential equations,” Vestn. Leningr. Univ., Ser. 1: Mat., Mekh., Astron., No. 1, 68–74 (1973).

    Google Scholar 

  7. N. A. Begun, “On the stability of invariant sets of leaves of three-dimensional periodic systems,” Vestn. St. Petersburg Univ.: Math. 47, 95–101 (2014).

    Article  MathSciNet  Google Scholar 

Download references

Author information

Authors and Affiliations

Authors

Corresponding author

Correspondence to N. A. Begun.

Additional information

Original Russian Text © N.A. Begun, 2015, published in Vestnik Sankt-Peterburgskogo Universiteta. Seriya 1. Matematika, Mekhanika, Astronomiya, 2015, No. 1, pp. 23–33.

About this article

Check for updates. Verify currency and authenticity via CrossMark

Cite this article

Begun, N.A. Perturbations of weakly hyperbolic invariant sets of two-dimension periodic systems. Vestnik St.Petersb. Univ.Math. 48, 1–8 (2015). https://doi.org/10.3103/S1063454115010033

Download citation

  • Received:

  • Published:

  • Issue Date:

  • DOI: https://doi.org/10.3103/S1063454115010033

Key words

Navigation